MathSciNet Relay Station
MathSciNet bibliographic data
MR285774 34.50
Stengle, Gilbert A new basis for uniform asymptotic solution of differential equations containing one or several parameters. Trans. Amer. Math. Soc. 156 1971 1–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement